| Model Number |
96-2024 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Joint Laxity (4526); Insufficient Information (4580)
| Date of Event |
03/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical notification received for revision of right total knee to address polyethylene insert bearing wear date of implantation: (b)(6) 2001 date of revision: (b)(6) 2021 (right knee).Treatment: revision of tibial insert.
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10: additional narrative: added: b5 and h6 (clinical codes).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
On (b)(6) 2021, the patient underwent a right knee revision to address tibial insert polyethylene wear, pain, instability, and synovitis.The tibial insert was the only product revised.The surgeon noted during preparation of the knee for the new component there was a partial avulsion of the patella tendon from the knee tibial tubercle.This area was over sewn with two sutures.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.